논문KCI 등재
SOME THETA-FUNCTION IDENTITIES OF LEVEL SIX AND ITS APPLICATIONS TO PARTITIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we prove theta-function identities dis- covered by Somos which highly resembles Ramanujan's recordings and also establish partition identities for them.
Abstract
In this paper, we prove theta-function identities dis- covered by Somos which highly resembles Ramanujan's recordings and also establish partition identities for them.
참고문헌 (6)
- B. C. Berndt, "Ramanujan's Notebooks, Part III" (1991), Springer
- M. S. Mahadeva Naika, "Some theorems on Ramanuj's cubic continued fraction and related identities", Tamsui Oxf. J. Math. Sci., 24(3), pp.243~259 (2008)
- S. Ramanujan, "Notebooks (2 Volumes)" (1957)
- S. Ramanujan, "The Lost Notebook and Other Unpublished Papers" (1988), Narosa Publishing House
- M. Somos, "Dedekind-eta functions", Personal communication
- B. Yuttanan, "New modular equations in the spirit of Ramanujan", Ramanujan Journal, 29, pp.257~272 (2012)[DOI]
관련 논문AI추천
SOME NEW GENERAL CONGRUENCE PROPERTIES FOR pr(n)A. Anand, P. Murugan, S. N. Fathima장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2024 · 제27권 제4호Some modular relations for the Roger-Ramanujan type functions of order six and its applications to partitions장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제3호ON SOME PARTIAL THETA FUNCTION IDENTITIES OF RAMANUJAN FOUND IN HIS LOST NOTEBOOKD. D. Somashekara, H. I. Kwon, S. L. Shalini, T. Kim장전수학회 · Advanced Studies in Contemporary Mathematics2015 · 제25권 제1호Congruences modulo powers of 2 for overpartition pairs into odd partsChiranjit Ray, Rupam Barman, Zakir Ahmed대한수학회 · 대한수학회지2020 · 제57권 제2호ON SOME NEW MODULAR RELATIONS FOR RAMANUJAN'S REMARKABLE PRODUCT OF THETA FUNCTIONSB. HEMANTHKUMAR, M. S. MAHADEVA NAIKA, S. Chandankumar장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제3호On certain Ramanujan's modular equations of degree 7K. R. Vasuki, R. G. veeresha장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제1호
이 간행물의 다른 논문 (12건)
FOURIER SERIES OF r-DERANGEMENT AND HIGHER-ORDER DERANGEMENT FUNCTIONS김대산, 권혁인, 김태균pp. 1-11A New Combined Homotopy-Laplace Decomposition Method for Solving DDEs of Order (1, 2)R. Rangarajan, Ananth Kumar S. R.pp. 13-25A GLOBAL BIFURCATION FOR NONLINEAR ELLIPTIC EQUATIONS INVOLVING NONHOMOGENEOUS OPERATORS OF p(x)-LAPLACE TYPE김윤호pp. 27-39OBSERVATIONS ON IDENTITIES AND RELATIONS FOR INTERPOLATION FUNCTIONS AND SPECIAL NUMBERSIrem Kucukoglu, Yilmaz Simsekpp. 41-56SOME IDENTITIES OF DERANGEMENT NUMBERS ARISING FROM DIFFERENTIAL EQUATIONS김태균, 장관우, 권혁인pp. 73-82
